# SDR REXA2016031300427

- Difficulty date: March 13, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ATTACH BRACKET FROM RT STUB FAIRING ON NR 4429263, FOUND RT STUB FAIRING TO CHAFED AT BRACKET ATTACH POINT.  RECEIVED NEW RT STUB FAIRING PART 601R31199-92.  INSTALLED ON 4428521, WO 1012596 000 0074.
